# SDR A6WA202407278782

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 46,981 hours, 46,130 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Panel
- Condition: Open
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KCMH & GEAR WERE RETRACTED, CREW HEARD AN UNUSUAL NOISE. NO CAUTION OR WARNING MESSAGE NOTED BY CREW. VOLUME OF NOISE INCREASED ABOVE 250 KNOTS. CREW CONTACTED ATC TO MAKE AWARE OF SITUATION & DECLARED AN EMERGENCY. FLIGHT ATTENDANT & PAX BRIEFED OF SITUATION. AFTER A NORMAL LANDING, PLANE TAXIED TO THE GATE,  PAX DEPLANED WITH NO ADVERSE REACTIONS NOTED. MAINTENANCE MET THE AIRCRAFT AT THE GATE AND WAS ABLE TO DETERMINE THAT AN OPEN EXTERNAL COMMUNICATION PANEL THE SOURCE OF THE NOISE.  ACFT REMOVED FROM SERVICE. PERFORMED INSPECTION OF NOSE AREA & FOUND RT EXTERNAL SERVICES PANEL LEFT OPEN IAW AMM 05-21-00 AND AMM 52-40-00 NO DAMAGE NOTED VERIFIED PANEL LATCHES.
